MathSciNet Relay Station
MathSciNet bibliographic data
MR1762859 93E11
Julier, Simon; Uhlmann, Jeffrey; Durrant-Whyte, Hugh F. A new method for the nonlinear transformation of means and covariances in filters and estimators. IEEE Trans. Automat. Control 45 (2000), no. 3, 477–482.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement